Academic Journals Database
Disseminating quality controlled scientific knowledge

Boundary Value Problems

ISSN: 1687--2762
Publisher: Hindawi Publishing Corporation


ADD TO MY LIST
 
Positive Solutions of th-Order Nonlinear Impulsive Differential Equation with Nonlocal Boundary Conditions

Author(s): Feng Meiqiang | Zhang Xuemei | Yang Xiaozhong
Volume: 2011
Issue: 1
Year: 2011
Green's Function for Discrete Second-Order Problems with Nonlocal Boundary Conditions

Author(s): Roman Svetlana | Štikonas Artūras
Volume: 2011
Issue: 1
Year: 2011
Spatial estimates for a class of hyperbolic equations with nonlinear dissipative boundary conditions

Author(s): Tahamtani Faramarz | Peyravi Amir
Volume: 2011
Issue: 1
Year: 2011
Existence and Lyapunov Stability of Periodic Solutions for Generalized Higher-Order Neutral Differential Equations

Author(s): Ren Jingli | Cheung Wing-Sum | Cheng Zhibo
Volume: 2011
Issue: 1
Year: 2011
Positive Solution of Singular Boundary Value Problem for a Nonlinear Fractional Differential Equation

Author(s): Wang Changyou | Wang Ruifang | Wang Shu | Yang Chunde
Volume: 2011
Issue: 1
Year: 2011
Lagrangian Stability of a Class of Second-Order Periodic Systems

Author(s): Jiang Shunjun | Xu Junxiang | Zhang Fubao
Volume: 2011
Issue: 1
Year: 2011
Multiple positive solutions for first-order impulsive integral boundary value problems on time scales

Author(s): Li Yongkun | Shu Jiangye
Volume: 2011
Issue: 1
Year: 2011
A blow up result for viscoelastic equations with arbitrary positive initial energy

Author(s): Ma Jie | Mu Chunlai | Zeng Rong
Volume: 2011
Issue: 1
Year: 2011
Existence of Positive, Negative, and Sign-Changing Solutions to Discrete Boundary Value Problems

Author(s): Zheng Bo | Xiao Huafeng | Shi Haiping
Volume: 2011
Issue: 1
Year: 2011
On singular nonlinear distributional and impulsive initial and boundary value problems

Author(s): Heikkilä Seppo
Volume: 2011
Issue: 1
Year: 2011
Two-Dimension Riemann Initial-Boundary Value Problem of Scalar Conservation Laws with Curved Boundary

Author(s): Chen Huazhou | Pan Tao
Volume: 2011
Issue: 1
Year: 2011
Uniqueness of the potential function for the vectorial Sturm-Liouville equation on a finite interval

Author(s): Chang Tsorng-Hwa | Shieh Chung-Tsun
Volume: 2011
Issue: 1
Year: 2011
On a Perturbed Dirichlet Problem for a Nonlocal Differential Equation of Kirchhoff Type

Author(s): Anello Giovanni
Volume: 2011
Issue: 1
Year: 2011
Blow-up criterion of smooth solutions for magneto-micropolar fluid equations with partial viscosity

Author(s): Wang Yu-Zhu | Li Yifang | Wang Yin-Xia
Volume: 2011
Issue: 1
Year: 2011
Hierarchies of Difference Boundary Value Problems

Author(s): Currie Sonja | Love AnneD
Volume: 2011
Issue: 1
Year: 2011
The Best Constant of Sobolev Inequality Corresponding to Clamped Boundary Value Problem

Author(s): Watanabe Kohtaro | Kametaka Yoshinori | Yamagishi Hiroyuki | Nagai Atsushi | Takemura Kazuo
Volume: 2011
Issue: 1
Year: 2011
A Note on a Beam Equation with Nonlinear Boundary Conditions

Author(s): Pietramala Paolamaria
Volume: 2011
Issue: 1
Year: 2011
Second-Order Boundary Value Problem with Integral Boundary Conditions

Author(s): Benchohra Mouffak | Nieto JuanJ | Ouahab Abdelghani
Volume: 2011
Issue: 1
Year: 2011
Positive Solutions to Nonlinear First-Order Nonlocal BVPs with Parameter on Time Scales

Author(s): Gao Chenghua | Luo Hua
Volume: 2011
Issue: 1
Year: 2011
An initial-boundary value problem for the one-dimensional non-classical heat equation in a slab

Author(s): Salva Natalia | Tarzia Domingo | Villa Luis
Volume: 2011
Issue: 1
Year: 2011
Global attractor of the extended Fisher-Kolmogorov equation in Hk spaces

Author(s): Luo Hong
Volume: 2011
Issue: 1
Year: 2011
Degenerate Anisotropic Differential Operators and Applications

Author(s): Agarwal Ravi | O'Regan Donal | Shakhmurov Veli
Volume: 2011
Issue: 1
Year: 2011
Arbitrary decays for a viscoelastic equation

Author(s): Wu Shun-Tang
Volume: 2011
Issue: 1
Year: 2011
Infinitely many solutions to superlinear second order m-point boundary value problems

Author(s): Ma Ruyun | Gao Chenghua | Chen Xiaoqiang
Volume: 2011
Issue: 1
Year: 2011
Existence results for a class of nonlocal problems involving p-Laplacian

Author(s): Yang Yang | Zhang Jihui
Volume: 2011
Issue: 1
Year: 2011
Regularity of large solutions for the compressible magnetohydrodynamic equations

Author(s): Liu Xin | Qin Yuming | Peng Xiaozhen
Volume: 2011
Issue: 1
Year: 2011
Existence Results of Three-Point Boundary Value Problems for Second-order Ordinary Differential Equations

Author(s): Wang Sheng-Ping | Tsai Long-Yi
Volume: 2011
Issue: 1
Year: 2011
Sign-changing solutions for some nonlinear problems with strong resonance

Author(s): Qian Aixia
Volume: 2011
Issue: 1
Year: 2011
Existence of positive solutions to periodic boundary value problems with sign-changing Green's function

Author(s): Zhong Shengren | An Yukun
Volume: 2011
Issue: 1
Year: 2011
Multiple Positive Solutions for m-Point Boundary Value Problem on Time Scales

Author(s): Liu Jie | Sun Hong-Rui
Volume: 2011
Issue: 1
Year: 2011
Singular limiting solutions for elliptic problem involving exponentially dominated nonlinearity and convection term

Author(s): Baraket Sami | Abid Imed | Ouni Taieb | Trabelsi Nihed
Volume: 2011
Issue: 1
Year: 2011
Multiple Positive Solutions for Second-Order -Laplacian Dynamic Equations with Integral Boundary Conditions

Author(s): Li Yongkun | Zhang Tianwei
Volume: 2011
Issue: 1
Year: 2011
Existence of Positive Solutions of Fourth-Order Problems with Integral Boundary Conditions

Author(s): Ma Ruyun | Chen Tianlan
Volume: 2011
Issue: 1
Year: 2011
An improved spectral homotopy analysis method for solving boundary layer problems

Author(s): Motsa Sandile | Marewo Gerald | Sibanda Precious | Shateyi Stanford
Volume: 2011
Issue: 1
Year: 2011
Existence of Positive Solutions to a Boundary Value Problem for a Delayed Nonlinear Fractional Differential System

Author(s): Ouyang Zigen | Chen Yuming | Zou Shuliang
Volume: 2011
Issue: 1
Year: 2011
Uniqueness of positive solutions to a class of semilinear elliptic equations

Author(s): Li Chunming | Zhou Yong
Volume: 2011
Issue: 1
Year: 2011
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona